# SDR ASOA20160808019T

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145
- Aircraft serial: 307
- Aircraft time: 38,608 hours, 29,957 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE EICAS MESSAGE AFTER TAKEOFF. FOUND 300M OHM OF CONTINUITY TO AIRFRAME GROUND WIRE W102-8013-22.  SPLICE REPAIRED THE WIRE AT FRAME 20, STRINGER 19R. OPS CHECKED GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
